MAUDE Adverse Event Report: NIRA INNOVATIONS INC NIRA PRO

NIRA INNOVATIONS INC NIRA PRO
Model Number 151-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Discoloration (2074); Physical Asymmetry (4573)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, patient, a 76-year-old woman, experienced a severe adverse reaction upon waking up that day.She woke up to find her face significantly distorted, with lumps, dark areas, and swelling.The internal inflammation was so severe that it made flossing her teeth difficult due to the swelling inside her mouth.She had been using the nira pro device intermittently for three months.Despite her careful use, she did not notice any changes until the morning of (b)(6) 2024, when the adverse symptoms appeared suddenly.She claims that this inflammation may be the result of the nira laser use, however there was no direct connection between using the laser for many months and this particular overnight reaction.In an attempt to address the issue, she visited her dermatologist, dr.(b)(6), on (b)(6) 2024.Due to her medical history, which includes a previous perforated ulcer that prevents her from taking anti-inflammatories, she was prescribed doxycycline (100 mg, twice a day) and opzelura cream.The treatment has led to some improvement, but as of (b)(6) 2024, she still experiences some swelling and bulges on her face.

Brand Name
NIRA PRO
Common Device Name
NIRA PRO
Manufacturer (Section D)
NIRA INNOVATIONS INC
42 nh-111
derry NH 03038
Manufacturer (Section G)
NIRA
42 route 111
derry NH 03038
Manufacturer Contact
yash morbia
42, route 111
derry, NH 03038
MDR Report Key22208421
Report Number3015109022-2025-00001
Device Sequence Number7644205
Product Code OHS
UDI-Device Identifier00850020752119
UDI-Public00850020752119
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number151-001
Device Lot Number022920241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD PRESSURE MEDICATION.; CHOLESTEROL MEDICATION.; DAILY VITAMINS.; ESTROGEN.; THYROID MEDICATION.; TYLENOL EXTRA STRENGTH.
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight47 KG
Patient EthnicityNon Hispanic
Patient RaceWhite